I started Clovis CO-1686 about 3.5 weeks ago and now that I have the morphine out of my system, I can tell that the current discomforts I'm experiencing are definitely Clovis related:
body aches (NO MORPHINE - I hate that stuff!!!)
night sweats and hot flashes (I'm almost 46 - menopause maybe?)
off and on acid stomach (limited in what I can take - ideas?)
nausea (but not as bad since I've been reduced to 1000mg/day from 1250/day - but the anti-nausea drugs make me feel worse)
shortness of breath with minimal exertion (walking the kids to school and talking at the same time)
insomnia (I NEED SLEEP! I'm like a baby, if I'm cranky it's because I'm tired or hungry - pretty simple)
I managed 28 months of Tarceva incredibly well with acupuncture and am continuing to see how she can help with the hot flashes and night sweats. I've been told I respond very well to it and after a session yesterday to help with sleep I did have a better night's rest than I've had in ages. But acupuncture can only help so far. This Clovis is strong!
The good news is that the pain I had over the summer was dramatically reduced within a week of starting 1250mg/day of Clovis. My body loves these designer cancer drugs! The body aches are not cancer, they're muscle aches all over in my legs, back, hands, etc.
I don't want to be a complainer, and my husband says I got spoiled with the Tarceva (and I did!!), but these aches and this fatigue and shortness of breath really cuts into my ability to be there for my children.
Obviously this isn't a place to get personalized medical advice. However, generically speaking, does anyone have any tricks or ideas that have helped them or their patients, I'd love some additional ideas. I really seem to be sensitive to drugs that mess with your brain. I'm a happy, outgoing, fiercely positive woman with a lot to live for and an incredible support system and I'm married to the Husband of the Year.